MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMFSM10
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, this hemosphere foresight cable provided sto2 (tissue oximetry saturation) drifting values on one side of patient.The values drifted between 60 and 90 in one minute.The other side provided stable values.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The product is returned for analysis; however, it has not been evaluated yet.Upon the evaluation of the product, a supplemental report will be sent with the investigation results.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated sections b5, h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).B5 (event description) was updated including: no error message was displayed.The patient was not treated according to drifting values.Patient demographics were unable to be obtained.Finally, the device was received for evaluation.The report of inaccurate values was not able to be confirmed, since the issue could not be replicated and no defect was found on the returned device.As received, the device passed successfully the recurrent test and all functional tests.No physical damage was found on the returned device.Further investigation was performed at the manufacturing site.Based on available information, since no defect was found on the returned device, there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.All events will continue to be reviewed and monitored.
 
Event or Problem Description
As reported, this hemosphere foresight cable provided sto2 (tissue oximetry saturation) drifting values on one side of patient.The values drifted between 60 and 90 in one minute.The other side provided stable values.No error message was displayed.The patient was not treated according to drifting values.There was no allegation of patient injury.The device was available for evaluation.Patient demographics unable to be obtained.

Brand Name
HEMOSPHERE FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22990845
Report Number2015691-2025-07337
Device Sequence Number21041152
Product Code DQK
UDI-Device Identifier00690103208573
UDI-Public(01)00690103208573(11)230331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMFSM10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown